F3iA 2016 Focus: Future Frontiers in Accelerators

Europe/Berlin
Bay (Hotel Bayside, Scharbeutz)

Bay

Hotel Bayside, Scharbeutz

Strandallee 130a, 22683 Scharbeutz
Frank Zimmermann (CERN) , Ralph Assmann (DESY)
Description
Looking beyond FCC, ILC, XFELs, ultimate storage rings, ESS, etc.

-  towards PeV colliders
-  advanced concepts
-  novel approaches
-  ultimate limits
-  higher intensity


Agenda
Susanne Schaefer und Ruth Mundt, ARD Office
    • 1:20 PM 1:30 PM
      Bus departure Hamburg Central Station Kirchenallee (Hamburg Central Station)

      Kirchenallee

      Hamburg Central Station

      Strandallee 130a, 22683 Scharbeutz
      Information
    • 3:00 PM 4:00 PM
      Registration and Check-in Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz

      Registration/Arrival

    • 4:00 PM 7:00 PM
      Welcome Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz

      1st session

      agenda
      • 4:00 PM
        Welcome 15m
        Speaker: Dr Ralph Assmann (DESY)
        Slides
      • 4:15 PM
        Going BIG 30m
        Speaker: Dr Frank Zimmermann (CERN)
        Slides
      • 4:45 PM
        Discussion 15m
      • 5:00 PM
        Going small 30m
        Speaker: Dr Ralph Assmann (CERN)
        Slides
      • 5:30 PM
        Discussion 20m
      • 5:50 PM
        View on Future Accelerators and Concepts 20m
        Speaker: Reinhard Brinkmann (DESY)
        Slides
    • 7:30 PM 10:00 PM
      Dinner 2h 30m Coast

      Coast

      Hotel Bayside, Scharbeutz

      Dinner

    • 7:30 AM 9:00 AM
      Breakfast 1h 30m COAST (Hotel Bayside)

      COAST

      Hotel Bayside

    • 9:00 AM 10:30 AM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 9:00 AM
        Andrei Seryi 15m
        Speaker: Andrei Seryi (JAI)
        Slides
      • 9:15 AM
        Discussion 15m
      • 9:30 AM
        Stephen Brooks 15m
        Speaker: Stephen Brooks (BNL)
        Slides
      • 9:45 AM
        Discussion 15m
      • 10:00 AM
        Katsunobu Oide 15m
        Speaker: Katsunobu Oide
        Slides
      • 10:15 AM
        Discussion 15m
    • 10:30 AM 11:00 AM
      Coffee break 30m Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
    • 11:00 AM 12:00 PM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 11:00 AM
        Daniel Schulte 15m
        Speaker: Daniel Schulte (CERN)
        Slides
      • 11:15 AM
        Discussion 15m
      • 11:30 AM
        Valerie Lebedev 15m
        Speaker: Valerie Lebedev
        Slides
      • 11:45 AM
        Discussion 15m
    • 12:00 PM 1:00 PM
      photo shooting Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz

      group picture

    • 1:00 PM 2:00 PM
      Lunch Restaurant Coast 1h Restaurant Coast

      Restaurant Coast

    • 2:00 PM 4:00 PM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 2:00 PM
        Matthew Wing 15m
        Speaker: Matthew Wing (UCL)
        Slides
      • 2:15 PM
        Discussion 15m
      • 2:30 PM
        Marica Biagini 15m
        Speaker: Marica Biagini
        Slides
      • 2:45 PM
        Discussion 15m
      • 3:00 PM
        Brainstorming Session Colliders 1h
    • 4:00 PM 4:30 PM
      Coffee break 30m Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
    • 4:30 PM 6:00 PM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 4:30 PM
        Maurizio Vretenar 15m
        Speaker: Maurizio Vretenar
        Slides
      • 4:45 PM
        Discussion 15m
      • 5:00 PM
        Giuliano Franchetti 15m
        Speaker: Giuliano Franchetti (GSI)
        Slides
      • 5:15 PM
        Discussion 15m
    • 7:30 PM 10:00 PM
      Dinner Restaurant Roof 2h 30m Restaurant Roof (Hotel Bayside)

      Restaurant Roof

      Hotel Bayside

    • 7:30 AM 9:00 AM
      Breakfast 1h 30m COAST (Hotel Bayside)

      COAST

      Hotel Bayside

    • 9:00 AM 10:30 AM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 9:00 AM
        Hans Weise 15m
        Speaker: Hans Weise (DESY)
        Slides
      • 9:15 AM
        Discussion 15m
      • 9:30 AM
        Hitoshi Tanaka 15m
        Slides
      • 9:45 AM
        Discussion 15m
      • 10:00 AM
        Daniel Ratner 15m
        Slides
      • 10:15 AM
        Discussion 15m
    • 10:30 AM 11:00 AM
      Coffee break 30m Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
    • 11:00 AM 12:00 PM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 11:00 AM
        Shaukat Khan 15m
        Slides
      • 11:15 AM
        Discussion 15m
      • 11:30 AM
        Anke-Susanne Müller 15m
        Speaker: Anke-Susanne Mueller (KIT)
        Slides
      • 11:45 AM
        Discussion 15m
    • 12:30 PM 2:00 PM
      Lunch Restaurat Coast 1h 30m Bay

      Bay

      Hotel Bayside, Scharbeutz

    • 2:00 PM 4:00 PM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 2:00 PM
        Brainstorming Session Photon Science 1h
        Slides
      • 3:00 PM
        Massimo Ferrario 15m
        Slides
      • 3:15 PM
        Discussion 15m
      • 3:30 PM
        Brigitte Cros 15m
        Speaker: Dr Brigitte Cros (LPGP-CNRS-Univ Paris Sud)
        Slides
      • 3:45 PM
        Discussion 15m
    • 4:00 PM 4:30 PM
      Coffee break 30m Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
    • 4:30 PM 6:00 PM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 4:30 PM
        Ulrich Dorda 15m
        Speaker: Dr Ulrich Dorda (DESY)
        Slides
      • 4:45 PM
        Discussion 15m
      • 5:00 PM
        Alexander Pukhov 15m
        Slides
      • 5:15 PM
        Discussion 15m
      • 5:30 PM
        Brainstorming Session Accelerator R&D 30m
    • 6:30 PM 8:00 PM
      Social event: Curling outdoor (beach area next to the hotel)

      outdoor

      beach area next to the hotel

      Strandallee 130a, 22683 Scharbeutz

      Curling on the ice rink at the beach

      Information
      • 6:30 PM
        ice stick shooting - curling 1h 30m
    • 8:30 PM 10:00 PM
      Dinner Restaurant Coast 1h 30m COAST (DESY Hamburg)

      COAST

      DESY Hamburg

    • 7:30 AM 9:00 AM
      Breakfast 1h 30m COAST (Hotel Bayside)

      COAST

      Hotel Bayside

    • 9:00 AM 10:30 AM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 9:00 AM
        Luca Serafini 15m
        Speaker: Dr Luca Serafini (INFN)
        Slides
      • 9:15 AM
        Discussion 15m
      • 9:30 AM
        Markus Schwarz 15m
        Speaker: Dr Markus Schwarz (KIT)
        Slides
      • 9:45 AM
        Discussion 15m
      • 10:00 AM
        Frank Zimmermann 15m
        Speaker: Dr Frank Zimmermann (CERN)
        Slides
      • 10:15 AM
        Discussion 15m
    • 10:30 AM 11:00 AM
      Coffee break 30m Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
    • 11:00 AM 12:00 PM
      session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 11:00 AM
        Ralph Assmann 15m
        Speaker: Dr Ralph Assmann (DESY)
        Slides
      • 11:15 AM
        Discussion 15m
    • 12:30 PM 2:00 PM
      Lunch restaurant Coast 1h 30m Restaurant Coast (Hotel Bayside)

      Restaurant Coast

      Hotel Bayside

    • 2:00 PM 4:00 PM
      Session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 2:00 PM
        Brainstorming Session Future Frontiers and additional contributions 2h
        Slides
    • 4:00 PM 8:00 PM
      Trip to Lübeck Christmas Market

      A bus is leaving at 16:00 from Bayside Hotel to the city center of Lübeck with shopping options, Cafés and a beautiful Christmas Market - dress for outdoors. Please find a PDF map attached

      Lübeck map
      • 4:00 PM
        Lübeck Excursion 4h
    • 8:00 PM 10:00 PM
      Dinner in Lübeck Lübeck (Restaurant Schiffergesellschaft Breite Strasse 2)

      Lübeck

      Restaurant Schiffergesellschaft Breite Strasse 2

      Dinner in the Restaurant Schiffergesellschaft in the city and bustransfer back to the hotel at 22:00. http://schiffergesellschaft.de/en/
      Address: Breite Str. 2, 23552 Lübeck

      • 8:00 PM
        dinner in lübeck 2h
    • 7:30 AM 9:00 AM
      Breakfast and Check-out 1h 30m COAST (Hotel Bayside)

      COAST

      Hotel Bayside

    • 9:00 AM 10:30 AM
      session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 9:00 AM
        Brainstorming Session Future Frontiers and additional contributions 1h 30m
    • 10:30 AM 11:00 AM
      Coffee break and check-out 30m Bay/Lobby

      Bay/Lobby

      Hotel Bayside, Scharbeutz

    • 11:00 AM 12:00 PM
      last session Bay

      Bay

      Hotel Bayside, Scharbeutz

      Strandallee 130a, 22683 Scharbeutz
      • 11:00 AM
        Discussion Session White Paper 1h
    • 12:00 PM 1:00 PM
      Lunch snacks and fingerfood Bay (DESY Hamburg)

      Bay

      DESY Hamburg

      • 12:00 PM
        Lunch in BAY 1h